# SDR AALA202109094543

- Difficulty date: September 1, 2021
- Submitted: September 9, 2021
- Operation: Air carrier
- Aircraft: N732US
- Make and model: Airbus A319-112
- Aircraft serial: 1203
- Aircraft time: 56,772 hours, 33,990 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cids
- Part number: Z010H000521A
- Part serial: 010H00003088
- Condition: Defective
- Location: Zone 200
- Part time: 60,179 hours, 27,010 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AURAL WARNING IN COCKPIT WITH PED SWITCH OFF. *SUPPLEMENTAL REPORT FOR AALA202109024543: REPLACED CIDS DIRECTOR AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 23-73-34** (CLOSED)
